کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
5772767 1413384 2017 42 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
The Frobenius condition, right properness, and uniform fibrations
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
The Frobenius condition, right properness, and uniform fibrations
چکیده انگلیسی

We develop further the theory of weak factorization systems and algebraic weak factorization systems. In particular, we give a method for constructing (algebraic) weak factorization systems whose right maps can be thought of as (uniform) fibrations and that satisfy the (functorial) Frobenius condition. As applications, we obtain a new proof that the Quillen model structure for Kan complexes is right proper, avoiding entirely the use of topological realization and minimal fibrations, and we solve an open problem in the study of Voevodsky's simplicial model of type theory, proving a constructive version of the preservation of Kan fibrations by pushforward along Kan fibrations. Our results also subsume and extend work by Coquand and others on cubical sets.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Pure and Applied Algebra - Volume 221, Issue 12, December 2017, Pages 3027-3068
نویسندگان
, ,